# SDR COMA9560616

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 3995100207A
- Condition: Defective
- Location: Avionics
- Part time: 707 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL FAIL CAUTION MESSAGE ON EICAS.  REPLACED THE STALL PROTECTION COMPUTER.
